# SDR 2013FA0000657

- Difficulty date: October 30, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shroud
- Part number: 7278005
- Condition: Cracked
- Location: Rt Nacelle
- Component: Rt Exhaust Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER EDUCTOR SHROUD CRACKED AT FORWARD CIRCUMFERENTIAL FLANGE; BEYOND LIMITS IAW SRM.  REPAIRED IAW REPAIR STATEMENT 340SDS034475.
